Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 340, Number 1
HTML articles powered by AMS MathViewer

Complete characterization of openness, metric regularity, and Lipschitzian properties of multifunctions
Boris Mordukhovich PDF
Trans. Amer. Math. Soc. 340 (1993), 1-35
Elementary duality of modules
Ivo Herzog PDF
Trans. Amer. Math. Soc. 340 (1993), 37-69
Sieved orthogonal polynomials. VII. Generalized polynomial mappings
Jairo A. Charris and Mourad E. H. Ismail PDF
Trans. Amer. Math. Soc. 340 (1993), 71-93
Homogeneous foliations of spheres
Duojia Lu PDF
Trans. Amer. Math. Soc. 340 (1993), 95-102
Solutions containing a large parameter of a quasi-linear hyperbolic system of equations and their nonlinear geometric optics approximation
Atsushi Yoshikawa PDF
Trans. Amer. Math. Soc. 340 (1993), 103-126
Completions and fibrations for topological monoids
Paulo Lima-Filho PDF
Trans. Amer. Math. Soc. 340 (1993), 127-147
Universal cover of Salvetti’s complex and topology of simplicial arrangements of hyperplanes
Luis Paris PDF
Trans. Amer. Math. Soc. 340 (1993), 149-178
Multivariate discrete splines and linear Diophantine equations
Rong Qing Jia PDF
Trans. Amer. Math. Soc. 340 (1993), 179-198
Set convergences. An attempt of classification
Yves Sonntag and Constantin Zălinescu PDF
Trans. Amer. Math. Soc. 340 (1993), 199-226
The nef value and defect of homogeneous line bundles
Dennis M. Snow PDF
Trans. Amer. Math. Soc. 340 (1993), 227-241
Stability and dimension—a counterexample to a conjecture of Chogoshvili
Yaki Sternfeld PDF
Trans. Amer. Math. Soc. 340 (1993), 243-251
Estimates for operator norms on weighted spaces and reverse Jensen inequalities
Stephen M. Buckley PDF
Trans. Amer. Math. Soc. 340 (1993), 253-272
Weighted norm inequalities for Vilenkin-Fourier series
Wo-Sang Young PDF
Trans. Amer. Math. Soc. 340 (1993), 273-291
Singular integral operators on $C^ 1$ manifolds
Jeff E. Lewis, Renata Selvaggi and Irene Sisto PDF
Trans. Amer. Math. Soc. 340 (1993), 293-308
Unipotent representations and reductive dual pairs over finite fields
Jeffrey Adams and Allen Moy PDF
Trans. Amer. Math. Soc. 340 (1993), 309-321
The Gorensteinness of the symbolic blow-ups for certain space monomial curves
Shiro Goto, Koji Nishida and Yasuhiro Shimoda PDF
Trans. Amer. Math. Soc. 340 (1993), 323-335
On a conjecture regarding nonstandard uniserial modules
Paul C. Eklof and Saharon Shelah PDF
Trans. Amer. Math. Soc. 340 (1993), 337-351
On automorphisms of matrix invariants
Zinovy Reichstein PDF
Trans. Amer. Math. Soc. 340 (1993), 353-371
Harmonic measures on covers of compact surfaces of nonpositive curvature
M. Brin and Y. Kifer PDF
Trans. Amer. Math. Soc. 340 (1993), 373-393
Supercuspidal representations and Poincaré series over function fields
Daniel Bump and Shuzo Takahashi PDF
Trans. Amer. Math. Soc. 340 (1993), 395-413
Sandwich matrices, Solomon algebras, and Kazhdan-Lusztig polynomials
Mohan S. Putcha PDF
Trans. Amer. Math. Soc. 340 (1993), 415-428
Removing index $0$ fixed points for area preserving maps of two-manifolds
Edward E. Slaminka PDF
Trans. Amer. Math. Soc. 340 (1993), 429-445